Doctor insights on:
Womens Water Balance Medication
Can salt water baths help a woman's pH balance? I am very sensitive so medications always throw my levels off after I am done taking them.
Maybe.: Epsom salt baths can help lots of problems - muscle aches and pains and some wounds. I'm assuming you're speaking of your vaginal ph balance? If so, ingesting healthy bacterial flora such as acidophilus and bifidophilus, and active yogurt cultures would be most helpful to replenish your normal vaginal ph. Good luck! ...Read more
38 yr old female. No current health issues or medication. Last 2 weeks the first stool of the day is red. Toilet water appears bloody.?
See your doctor f: Blood in stool needs a eval and diagnosis ...Read more
Why do medications cause water retention an this is causing trouble with my balance an making me anxious depressed. I already feel bloated without?
Collateral damage: Most actions have unintended (sometimes unknown) effects. Drugs are a prime example - side effects. If you can solve your heartburn in another way, that would be good. Talk to the provider for alternatives. A juice 4oz glass of 1/2 tap water 1/2 organic cider vinegar w/ a pinch of baking soda at time of reflux symptoms works like magic. It has no side effects on balance, mood or bloat. See comment ...Read more
I get pain in my elbow bned alot I drink water have nt hurts it ilke its in my vein it 28 yeArs old female no drug use good health no heavy lifting?
Does anyone know how to help me. PMS in postmenapause an drugs intensify this. Water retention, dizziness, headache, balance trouble. Been 14 yrs.?
Not enough info: What medication do you mean?Get a more detailed answer ›
Managed BP with medication. Alternate Fasting daily. Exercise regularly:HIIT. How risky/difficult to water fast for 2/3 days? Do I need medical help?
Water Fasting: As a nutritionist I support and believe in the benefits of transient fasting and caloric restriction. Both have been shown to increase life expectancy across species due to reduced metabolic demand. I do not support fasts that trigger a starvation metabolic stress response. You need nutrient calories and your brain needs glucose! A healthy 12 hour fast...stop eating at 8pm and breakfast at 8am! ...Read more
My BP has been around 137/73. 76 pulse. Would I need to start thinking about medication and what is the best. I do have a water pill. 25?
How many time should a healthy adult, who drinks a lot of water go to the toilet. When do you know for sure its constipation and you need medication?
Hard difficult BM: Constipation is a hard, difficult, painful bowel movement. Drinking a lot of water helps but so would more fiber in your diet. The frequency of the bowel movement is not as important as the consistency and pain associated with the bowel movement. A easily passed bm every three days would not be considered constipation by most mds. ...Read more
I have swelling of my ankles and have had this for at least 3 yrs. I have been put on medication, water pills to no avail. My dr says we my never know?
Accidentally drank my husband's water w/ vyvanse (lisdexamfetamine) in it. When will the medication be completely out of my system so I can nurse again?
That's a tough one,: Because there are so many variables related to the body size & function of the person taking Vyvanse (lisdexamfetamine) & it depends on the dose. You may want to give your pharmacist some details to get more individualized information, but the average time for the metabolite dextroamphetamine in a 70 mg. Dose of Vyvanse (lisdexamfetamine) to be completely eliminated is about 2 & a half days to "under 3 days". ...Read more
I get nausea after drinking water. Is there something I can do about it without medications? Age 19 Height 5' 10" Weight 52kg Male
Nausea: After drinking water. Please see your doctor to make sure all is well medically. Then approach this as an experiment. Drink some water at various temps., warm, cold, room temp, etc. And see how you respond to that. Drink at different times of day and see how that feels. Drink w/food and w/out. Peace and good health. ...Read more
What can I try to relieve a 5 day headache that nothing has helped (sleep, various pain medications, lots of water, neck massage)?
If I have oral herpes, will it go away? Can I transmit it if I give oral? Also, do I need medication or can I just use salt water
Need Rx if new: If a new infection with severe symptoms (multiple sores, sore throat, swollen nodes, etc), you need Rx ASAP with an anti-herpes drug like valacyclovir. If recurrent cold sores, it's too late; they'll heal soon. You can transmit to a partner by kissing or oral sex, if s/he hasn't previously had the same herpes type (probably HSV1). Transmission risk highest during outbreak, low risk at other times. ...Read more
My eyes keep burning and they often get teary. Should I just keep washing them with cold, clean water or should I opt for medication? Thank you!
Sounds like Dry eyes: Dry eyes are an often the culprit of many symptoms in the eye which can include burning, stinging, tearing, foreign body sensation, tiredness, heaviness, blurred vision and eye pain. You can have some or all of the symptoms or even none of the symptoms and have dry eye. I would suggest starting with using over-the-counter artificial tears and a warm compress on the eye to see if that helps! ...Read more
Good morning. I have been using Amaloretic for over 4 years due to water retention. I am retaining water with the medication. What should I do?
It is important to: Recognize that the fluid balance in your body is an equilibrium. If there is excess fluid in your body you are either taking in too much or excreting too little. The medicine will help with excretion but intake remains an issue. In addition if you have excessive sodium ingestion this will also cause you to retain. Reduce your fluid intake and sodium intake and retention should resolve. ...Read more
My mother washed my shorts with my medication in them the bottle was soaked but inside completely dry not a drop of water are they safe to take?
If they were not: Subjected to very hot water or a hot dryer yes they should be ok ...Read more
Is it recommended that you drink BCPs with water? Similar to how other medications work best if taken with water rather than any other beverage?
Any liquid: It makes no difference the type of liquid you use to swallow your BCP. What's important is that you take it every day and you try to take it around the same time each day (approximately). ...Read more
How can I keep from getting totally constipated from medications. I drink tons of water. And I'm on a low oxalate diet. So greens veggies are out?
Hi doctors is yellow urine normal? Because recently my urine been yellow I drank water but still bit yellow no medications. Issues?
Yellow...: Yellow is one of the normal colors of urine. However, there are many shades of yellow. If worried about changes in color, one can visit his primary care doctor. Also, just because one's urine is yellow, doesn't mean there aren't other issues going on regarding one's health. That's just because yellowness doesn't have much specific meaning. ...Read more